# SDR N6WA20141121505

- Difficulty date: December 15, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 24,636 hours, 16,614 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAVATORY MASTER CAUTION WARNING IN FLIGHT.  FLIGHT ATTENDANT REPORTS NO SIGN OF SMOKE.  PERFORMED FIM TASK IAW FIM 26-16-00.  FOUND NO DISCREPANCIES.  PERFORMED OPERATIONS CHECKS ON AFT LAVATORY SMOKE DETECTION SYS IAW AMM 26-16-00.  OPERATIONS CHECKED GOOD.
